# SDR SWAA2012062505199

- Difficulty date: June 10, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 56,594 hours, 46,258 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 727A, STR 8R.  REMOVED AND REPLACED CLIP IAW SRM AND BAC DWG.
